A1 Journal article (refereed)
Local controllability does imply global controllability (2023)
La contrôlabilité locale implique la contrôlabilité globale


Boscain, U., Cannarsa, D., Franceschi, V., & Sigalotti, M. (2023). Local controllability does imply global controllability. Comptes Rendus Mathematique, 361, 1813-1822. https://doi.org/10.5802/crmath.538


JYU authors or editors


Publication details

All authors or editorsBoscain, Ugo; Cannarsa, Daniele; Franceschi, Valentina; Sigalotti, Mario

Journal or seriesComptes Rendus Mathematique

ISSN1631-073X

eISSN1778-3569

Publication year2023

Publication date21/12/2023

Volume361

Pages range1813-1822

PublisherAcademie des Sciences

Publication countryFrance

Publication languageEnglish

DOIhttps://doi.org/10.5802/crmath.538

Publication open accessOpenly available

Publication channel open accessOpen Access channel

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/92738

Web address of parallel published publication (pre-print)https://arxiv.org/abs/2110.06631


Abstract

We say that a control system is locally controllable if the attainable set from any state x contains an open neighborhood of x, while it is controllable if the attainable set from any state is the entire state manifold. We show in this note that a control system satisfying local controllability is controllable. Our self-contained proof is alternative to the combination of two previous results by Kevin Grasse.


Keywordscontrol theorydifferential equationsmanifolds (mathematics)


Contributing organizations


Related projects


Ministry reportingYes

Reporting Year2023

JUFO rating1


Last updated on 2024-15-06 at 01:26